# SDR AALA2020082879008

- Difficulty date: August 14, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: D5347043620600
- Condition: Worn
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND WEAR ON LOWER INBOARD SPLICE (0.199 INCHES) ON LOWER SILL IN AFT GALLEY. REPLACED SPLICE LOWER INBOARD SIDE IAW A321 SRM 51-72-11-911-001 AND DWG E53474250.
